I have been experiencing extreme fatigue and nausea to the point that I cannot eat and have lost 15.lbs in 2 Weeks. I waited about a month before testing after taking prednisone for inflammation and it took away all of symptoms and the result.was
I also got an interesting result in my progesterone of less .1
Lh 5.7 iu/l
my doc said come back in a month to re test even though these are the only tests we have done!!
I can't wait a month, I'm going to turn myself in to the hospital I'm so miserable, does this sound like Addisons or what do the results point to?
The prednisone was a hint if it took away all the symptoms. However, one cortisol test should not be diagnostic but that should get you into an endo if you have symptoms. Did the GP happen to run a CMP - do you have sodium and potassium levels? Those get wonky in Addison's - hence the nausea and low blood pressure.
There are a lot of other tests to run and unfortunately, pred is a great masker - it is an anti-inflammatory medication so feeling better on it is not a perfect test. Have you noticed any skin changes - are you more tan?
They did do a cmp.and I do have a tan, all of my newer scars are brown instead of white,
Sodium 142 (135-144)
potassium 4.2 (3.5-5.3)
Bun/creatine 27.1 (6-22)
Mean plasma glucose 108 H (65-100)
Hemoglobin a1c 5.2% H
I included the last three cause they were abnormal...don't know what they mean cause doc said my labs were normal until I picked up a copy of them and asked about the low progesterone and Cortisol and he said it was because of the prednisone I had taken the month prior
And we would r test in a month!
my Dr is an idiot and I want a new One, but I have limitations with my insurance, I had to beg him to take these tests in the first place and knew he was taking the wrong tests...but figured hey at least I'm getting a Cortisol level.and some other hormones because he refused before, but I explained my theory and he did finally. so before that test I hasn't eaten in a few days I don't know if that effects anything...and it seems my
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.